# SDR SWI2025F01483

- Difficulty date: July 16, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N803SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15062
- Aircraft time: 44,972 hours, 30,905 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Scratched
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(MX 30497765) DURING VISUAL INSPECTION OF PAX DOOR PIANO FUSELAGE DOOR SIDE FOUND MULTIPLE SCRATCHES AND CHAFES ON INBOARD HINGE FLANGE AND LUGS   (C-CHECK RO 11/01/2025)REPAIRED  PAX DOOR PIANO FUSELAGE DOOR SIDE PAX DOOR PIANO HINGE LUGS MINIMUM MATERIAL WALL THICKNESS IS 0.102" WITHIN LIMITS IAW CRJ 900 SRM 52-11-01-201-007-A01 TYPE I STEP 1 THROUGH 4 WALL THICKNESS IS GREATER THAN 0.100" AND COMPLIED WITH TASK CARD 51-900-1002-SKY
